top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams Flu Plus Hot Lemon 10

Product code: 3167301
  • General Sales List Medicine
£3.95
(incl VAT)
Beechams Flu Plus Hot Lemon powders for oral solution provide relief from the symptoms of cold and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Non-drowsy formula.

Used For:
  • Sore throat.
  • Blocked nose.
  • Aches and pains.
  • Headache.
  • Fever.
Directions of Use:
Please read the enclosed leaflet carefully before taking this medicine

For oral use.

Empty contents of one sachet into a mug.
Half fill with very hot water. Stir well.
Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:
The contents of one sachet to be taken every four to six hours as necessary.
Do not take more than four sachets in any 24 hours.
Do not take for more than 7 days except on medical advice.
Do not give to children under 12 years of age except on medical advice.

Safety Warning:
  • Do not exceed the stated dose.
  • Do not take with other flu, cold or decongestant products.
  • Contains paracetamol: Do not take with any other paracetamol-containing product.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Keep out of the reach and sight of children.
Consult your doctor:
  • Before taking this medicine, if you are under the care of you doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor.
Storage:
Store below 25°C.

Ingredients:
Each sachet contains: Paracetamol 1000mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg.
Also includes Sucrose.
Sodium content 0.12g per sachet.